# SDR SWAA981035

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: B-Hyd Syst
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT LOST ALL B-SYSTEM HYDRAULIC FLUID.  A/C MADE AN UNEVENTFUL LANDING.  FOUND PRESS LINE LEAKING AT B-ELECT PUMP REPLACED LINE, LEAK CK'D PER BOEING MM.  REPLACED B-CASE DRAIN AND B-SYSTEM RETURN FILTERS PER BOEING MM.
